View Single Post
Unread 04-03-2010, 07:34 AM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi JRT66, welcome. First thing you need to do is to make your dose consistent. Going up and down on your dose like that can cause problems because of the fluctuating levels of medication in your system, especially because of the long halflife of Suboxone. You want to be at the lowest dose that stops your cravings and withdrawals. In my opinion, try staying consistent at 8mg a day and see if that works for you. If you get WDs or cravings then you can think about increasing to either 10 or 12mg.

For the swelling, if you've been taking Suboxone for over a year and the swelling is recent, then definitely see a doctor to be on the safe side. It would be odd to have it related to the Suboxone after so much time without problem.

Let us know how you're doing.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (04-03-2010)